An improved approximation algorithm for the asymmetric TSP with strengthened triangle inequality

Share/Save/Bookmark

Bläser, Markus and Manthey, Bodo and Sgall, Jirí (2006) An improved approximation algorithm for the asymmetric TSP with strengthened triangle inequality. Journal of Discrete Algorithms, 4 (4). pp. 623-632. ISSN 1468-0904

[img] PDF
Restricted to UT campus only
: Request a copy
137kB
Item Type:Article
Copyright:© 2006 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/79426
Official URL:http://dx.doi.org/10.1016/j.jda.2005.07.004
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page